# SDR UIEA2019022803411

- Difficulty date: February 28, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,899 hours, 18,344 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 16591
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT ENG START PROCEDURE EICAS MESSAGE, R STARTER CUTOUT & R ENGINE STARTER.( FOUND NR 2 ENG STARTER INTERNALLY DAMAGED, REMOVED AND REPLACED NR 2 ENG STARTER IAW MM 80-11-01-401, OPS CHECK NORMAL(IAW MM 71-00-00)  LP 10151161, ITEM 2: REMOVED AND REPLACED K666 RELAY, NO HELP. SWAPPED M10335 AND M10334 MODULE, NO HELP. CHECKED WIRING BETWEEN START VALVE AND K666 FOUND OK PER W/D 80-11-21. REMOVED AND REPLACED START VALVE IAW AMM 80-11-02, OPS NORMAL. P/N OFF: 3291172-3, S/N OFF: 694 )
